Discussions that mention requip

Pain Management board


HI WFC, This is one of the more common side effects of opiates. Restless leg syndrome or night twiching or the herky jerks as I call them. My doc took me through the standard protocol untill we found a med that worked on it. It was waking me and preventing me from sleeping more than an hour straight.

I started wit the new parkinsons meds, Miripex and Requip, then tried Folic acid and after all had failed to help, my doc conceeded and gave me klonopin which is the peferred drug for RLS. MY doc would prefer not to use bezo's but when nothing else works the benefit outweighs any negative probelm from Klonopin.

Another opiate may be less bothersome, But the M6 metabolite from morphine causes it, meth can cause it , the only one I haven't heard a real problem with is Duragesic.

The doc did say that people that have RLS ar 25% more likely to develop parkinsons, but I already have enough to worry about.LOL

Good luck an it's not strange at all. Especially if your on BID dosing of OxyC, you may be experiencing a little mini withdrawal prior to your next dose. RLS is really bad with withdrawal syndrome.

Takecare, Shore